Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Homomorphisms of filtered modules


Author: Alex Heller
Journal: Trans. Amer. Math. Soc. 107 (1963), 49-57
MSC: Primary 16.90; Secondary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1963-0147521-9
MathSciNet review: 0147521
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.90, 18.20

Retrieve articles in all journals with MSC: 16.90, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0147521-9
Article copyright: © Copyright 1963 American Mathematical Society